# SDR DALA2017032002260

- Difficulty date: March 17, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 54,217 hours, 19,586 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY SEAT LIGHTS INOPERATIVE FROM SEAT 18-23.  FOUND POWER SUPPLY UNIT FAILED.  R & R POWER SUPPLY IAW AMM 33-51.  OPS CHECKED GOOD. OK FOR SERVICE.
